MathSciNet Relay Station
MathSciNet bibliographic data
MR1446377 46E35 (46E30)
Edmunds, David E.; Gurka, Petr; Opic, Bohumír On embeddings of logarithmic Bessel potential spaces. J. Funct. Anal. 146 (1997), no. 1, 116–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement